Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 13, Issue 3, Pages 317-319

Linear and nonlinear filtering for scientists and engineers, by Nasir U. Ahmed

School of Mathematics & Statistics, University of Newcastle, Newcastle upon Tyne NE1 7RU, United Kingdom

Received 1 July 1999; Revised 1 April 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.